For the last few weeks I have been exercising in a class for seniors called Silver Sneakers. It may be for seniors, but it is as hard as a regular class just no floor exercises and the chairs also are for balance.
My morning blood sugar readings have been low (usually under 100) in the mornings. Most mornings lately I have been around 84 or so. My readings are pretty good right now so I have a pretty good grasp on my insulin shots finally and how much carb I can eat which is very little. I am following a low carb/high fat diet and try to keep my carbs in the Keto range (under 20) per day.
Exercise can be hard to regulate. It can make your levels go up or down and also depends on where your levels are when you start. According to one article they shouldn’t be below 100 and if they are then you should bring them up first. I am working hard to get them down there to 80 or so and won’t add carbs to increase my reading.
I am one of those who for the most part have blood sugar increases after exercise and only 1 where it stayed where it was at fasting.
If you are diabetic, test frequently – before, during and after – during exercise. Don’t exercise alone either. It is best to have others around in case you pass out while working out. There is no way to predict how your blood sugars will react to exercise.
I am deeply depressed. Usually doesn’t last long due to my antidepressant and mood stabilizer, but currently suffering deeply.
I know I need to take care of my diabetes and eat right, but even foods I used to eat (low carb of course) don’t taste right.
I just threw away a bunch of food I couldn’t stomach. I know I have to take the insulin needles, but I am starting to freak out about that as well. It has been 2 months of needles, why now?
My numbers are higher than they just were. I was doing good keeping them in the low 120’s during the day and around 80 to 100 fasting. Today’s fasting was 124. Means I am eating too many carbs, but not sure where they are coming from. Need to get back under control. Over 140 at any time is causing damage that is unseen, but still happening.
I am still doing the silver sneakers exercise program 3 times a week. My body hurts. New pain on top of the old chronic pain. I haven’t given up yet and am struggling along.
Hard to think positive when you feel like this. Bipolar sucks.
I am still in a lot of pain from the classes. Simple as they are, I am just so out of shape I am in terrible pain.
There are 2 teachers and they both are different in style. One is harder than the other. I think I aggravated my Fibromyalgia as well.
I have lost 2.8 lbs since starting to eat low carb. I am not following the ADA (American Diabetic Association) diet and eating very low carb as most diabetics have found to work better than the high carb diet recommended by the ADA. I have definitely lost inches, moreso than pounds.
The dietician I talked to today has refused to help me because I refuse to follow the ADA diet and eat lots of milk, yogurt, fruit (is she nuts) other than berries, grains and some other things. The ADA diet is actually dangerous to diabetics who need to cut down on the carbs, not increase them. I have found a support group or 2 to help with this low carb diet. There are several drs who support the concept as well. Mine seems fine with it.
I am hungry. I think I will fry some eggs and sausage. No carbs, no shot of insulin needed. I will just take my long acting insulin tonight instead of 2 needles.
I am in bad shape and was surprised how much I did. Of course pain is setting in on top of the normal pain. The class is kind of fun and most of it is done on a chair. Surprising what you can do on a chair.
My sugars started high this morning, but came down with my morning insulin and stayed down. I am doing a very low carb diet which helps.
My grandson’s birthday party is coming soon and there will be a carb issue and I want at least the cake if not the pizza too. I am probably going to have one or the other, most likely the cake which is my favorite. Unless she puts some vegetables out or something equally low in carbs. This is the hard part. Normally if I wasn’t following a low carb diet I would just use the insulin and bring it down the next day. I still might. You have to cheat at least once or twice or go nuts I say. I am doing good, but last night I had a piece of candy to 3 tiny cookies. That is why my sugar was high this morning.
It is a seniors class done on a chair. I get a free membership to the whole club through my insurance. It is called Silver Sneakers. Not all clubs include the rest of the club, just the classes. I am lucky. As my body gets used to working out more and more I have the weights and machines to use plus a walk/run track. The weather outside doesn’t matter.
Saw endocrinologist yesterday and he upped my insulin and I joined a 50 carbs or less group on Facebook.
I asked about getting off of insulin and he flat out told me I had to lose a lot of weight. I wasn’t insulted by it because it is true and I have come to terms with my weight. Maybe the low carb diet will help like before. Doing great til I quit, but this time there is no quitting. I am in it for my life. I want to live.
Tomorrow is my first silver sneakers class. I am so out of shape just walking a few feet takes my breath away. This class is for seniors and done on a chair. Sounds like what I need to get started.
I am happy, content, wealthy in ways other than just money.
I have fresh vegetables including broccoli (Danny Ray is saying “I told you so LOL”). Meats, high in protein (good for diabetics) and no carbs.
One of my problems with the insulin is that my meals must be more regulated. No eating, munching whenever I feel like it. Will be good in the long run and may even lose weight, but driving me crazy right now.
My fitbit announced at 2PM that I had hit my walking goal for the day. My goal is still low. It is just under 2000 steps per day right now. May be time to raise it.
My antidepressant is still working except for the mood swings (manic right now, or maybe hypo-manic) and I am sleeping too much still. Appointment tomorrow. She might lower it or raise the mood stabilizer. This has been the best one so far aside from the initial reaction to the Cymbalta which lasted 8 months.